# SDR V0XD202001030003

- Difficulty date: December 12, 2019
- Submitted: January 3, 2020
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 41,501 hours, 31,917 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD VERTICAL STABILIZER DRAG ANGLE CRACKED. RECTIFICATION REPAIRED LH FWD STABILIZER FWD DRAG ANGLE IAW REO 670-55-31-018 REV. A 2016-11-10.
